# SDR DXTA2011031804514

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 10,844 hours, 6,879 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

"BUMP IN THE NIGHT" HEARD AND FELT IN NOSE GEAR CLIMBING THROUGH 26000.  INSPECTED NOSE GEAR AREA FOR ANY DISCREPANCY AND CHECKED NOSE STRUT FOR PROPER SERVICE.  FOUND NOSE STRUT UPPER BARREL UNDERSERVICED ON THE NITROGEN SIDE. SERVICED NOSE STRUT IAW MM 12-10-38, SWUNG GEAR AND OPS CHECKED GOOD.    WORK DONE IAW MM 32-00-01.
